# SDR 08FDEA00631

- Difficulty date: February 27, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5398674320500
- Condition: Bent
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE FR 87 TO 88 APPROX STRINGER 29, THE INTERCOSTAL IS BENT.  REMOVED INTERCOSTAL FOR FOM IAW SRM 51-40-21.   REMOVED DAMAGED ANGLE FROM THE INTERCOSTAL IAW SRM 51-40-21. RECEIVED ANGLE.  INSTALLED ANGLE AND INTERCOSTAL IAW SRM 51-40-21. MINOR REPAIR.
